Alert archive / Delaware / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

June 17, 2019New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 17, 2019, 11:59 PM EDT for New Castle County, Delaware. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2019, 11:59 PM EDT (03:59 UTC)
Expired
Jun 18, 2019, 12:30 AM EDT
In force
31 min
Issued by
NWS Philadelphia/Mount Holly

County New Castle County, DE

The radar

The Dover AFB radar (KDOX), 75 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 4.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2019-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 698 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2019-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
698 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

000 
WWUS81 KPHI 180359
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1159 PM EDT Mon Jun 17 2019

DEZ001-002-MDZ008-012-015-180430-
Kent-New Castle-Queen Anne's-Cecil-Kent-
1159 PM EDT Mon Jun 17 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHERN KENT...NORTHEASTERN QUEEN ANNE'S...NORTHEASTERN KENT AND
SOUTHEASTERN CECIL COUNTIES...

At 1158 PM EDT, a strong thunderstorm was located over Delaney
Corner, or 9 miles south of Middletown, moving east at 25 mph.

Pea size hail is possible with this storm.

Locations impacted include...
Dover, Middletown, Smyrna, Clayton, Cheswold, Cecilton, Millington,
Betterton, Warwick, Woodland Beach, Bohemias Mills, Delaney Corner,
Saint Georges, Sassafras, Mount Pleasant, Green Spring, Cayots,
Massey, Hollywood Beach and Townsend.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3937 7606 3941 7603 3942 7600 3944 7600
      3946 7601 3950 7598 3958 7564 3919 7534
      3921 7581 3937 7611
TIME...MOT...LOC 0358Z 265DEG 23KT 3931 7572 

$$

CMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 17, 9:49 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 17, 9:49 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
949 PM EDT Mon Jun 17 2019

.SYNOPSIS...
A frontal boundary will remain stalled near the area through
the week with several waves of low pressure moving along the
boundary. The front will finally push to our south Friday as an
area of low pressure strengthens and moves to our northeast.
High pressure briefly affects the area Saturday before shifting
offshore and to our south Saturday night into Sunday. A warm
front will lift across the area Sunday night into Monday as an
area of low pressure moves across the Great Lakes region into
southeast Canada.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Although there are severe storms just south of our area, the
severe risk for Delaware and locations further north the severe
risk looks to be limited. Therefore, the severe thunderstorm
watch has been cancelled for our region.

Very high rain rates remain possible with these storms. But so
far, they have been progressive enough to preclude a widespread
flash flood threat. However, given the potential for training
storms, especially along and south of the front overnight, there
remains a risk of flash flooding overnight. Therefore, will
leave the flash flood watch as is.

As for the temperatures, mostly blended the MOS in with
continuity. It will be a muggy night although slightly drier air
may get into our far northern zones through the night.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
A similar synoptic setup for Tuesday as our region remains in a
more zonal flow aloft with a weak surface front oscillating
across our area. Within this flow regime, subtle short waves
will traverse our area and some of these will probably be
convective remnants (MCV) from previous day storms. One of these
may be moving across mostly the northern areas during the
morning, with associated mostly shower activity. Much of the
region should start the day with low clouds, with this most
likely along and north of the aforementioned surface front.

The convective evolution through the day Tuesday could be a
challenge due to morning clouds and showers. Convective
development could be enhanced a little though due to a subtle
weak southern stream short wave trough moving northeastward from
the southern states. It is the southern half of the area that
appears to have the better chance of achieving higher
instability, however the severe thunderstorm threat looks to be
reduced due to poor lapse rates and weak buoyancy. As a result,
the SPC has about the southern half of our area in a marginal
risk for severe thunderstorms.

An abundance of moisture will again be in place especially the
southern half of the area, with precipitable water values around
2 inches. This will result in locally very heavy rain and at
least a localized flash flood threat does exist. However, the
scope of the threat is less certain given uncertainty with the
overall convective evolution. We therefore held off with
extending the current Flash Flood Watch beyond 6 AM. This will
be re-evaluated with subsequent shifts. The flow in the mid
levels should be strong enough to promote storm organization
into clusters during the afternoon, and where the boundary layer
heating is maximized is where a locally strong to damaging wind
gust is possible.

Cloud cover and some morning showers will hold temperatures
down again across the northern areas, therefore the high
temperatures are mostly a MOS/continuity blend which lowered the
highs some across the north especially.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Unsettled weather continues to be expected for the middle to
end of the week, with drier conditions early in the weekend,
with more unsettled weather late in the weekend into early next
week.

A frontal boundary will remain near the area Tuesday night
through Thursday with multiple waves of low pressure moving
along this boundary. Meanwhile, multiple short waves/vorticity
impulses will move across the area within the west to southwest
flow aloft. There will continue to be instability across the
area, there will continue to be a chance of thunderstorms as
well. PW values will remain elevated with values 1.5-2.0 inches,
which will continue the threat for heavy rainfall. While it
will not rain the entire time, the periods with the greatest
rain chances will be tied to the strongest short wave/vorticity
impulses and surface low passages. Tuesday evening, Wednesday
afternoon/evening, and Thursday afternoon/evening. the late
overnight and early morning periods may have breaks in
precipitation.

As we go later in the day Thursday into Thursday night, an area
of low pressure will be moving our north and strengthen as it
does so, which will drag a cold front across the area. This
front may not fully clear our area and push to our south until
during the day Friday. So this will keep enhanced precipitation
chances through Thursday night and Friday morning. There remains
instability later Thursday into Thursday night, so
thunderstorms will remain in the forecast, and with PW values
approaching 2.0 inches, heavy rainfall could continue to be a
threat. As the front pushes to our south and east during the day
Friday, the showers will come to and end. Winds could be quite
gusty later Friday, possibly reaching 20-30 mph during the
afternoon.

High pressure builds to our west on Friday night, briefly
building over the area Saturday, then shifting southward and
offshore Saturday night. Dry conditions are expected during this
period as the front will be south of the area. However, this
could begin to change by Sunday into Monday of next week as the
front to the south is forecast to begin moving back northward as
a warm front. This could bring a return of shower/thunderstorm
chances late in the weekend into early next week.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Some showers and thunderstorms with MVFR/IFR at
times, with most of the activity before 06z/2am, then MVFR to
even IFR ceilings overnight. Winds light and variable overall.

Tuesday...MVFR to IFR ceilings in the morning should improve to
VFR at most terminals (ABE to TTN may remain MVFR). Some rounds
of showers and mainly afternoon thunderstorms are expected,
which will result in times of MVFR/IFR conditions. Light and
variable winds should turn light northerly before becoming
locally light south or southwest. Lowered confidence on the
extent of thunder and wind direction.

OUTLOOK...
Tuesday night-Wednesday night...Periods of MVFR ceilings
possible. Showers and thunderstorms possible, which could lead
to lower conditions.

Thursday...Conditions may improve to VFR during the day.
However, showers and thunderstorms remain possible which may
lead to lower conditions. Southwest winds could gust 15-20 knots
at times.

Thursday night... VFR possible early, lowering to MVFR
overnight. Especially with any showers and thunderstorms.

Friday...MVFR conditions possible early, before improving to
VFR during the day. Winds shift to northwest with gusts 20-25
knots.

Friday night-Saturday...VFR conditions expected. Northwest
winds may gust 15-20 knots during the day Saturday.

&&

.MARINE...
The conditions are expected to remain below Small Craft
Advisory through Tuesday. Winds should favor a southerly
direction, however then turn easterly across the far northern
Atlantic coastal waters Tuesday afternoon. Some storms remain
possible overnight, though the risk of strong winds is
diminishing.

OUTLOOK...
Tuesday night-Thursday...Conditions expected to remain below
advisory levels. However, high winds and waves are possible in
and around thunderstorms.

Thursday night-Friday night...Small Craft Advisory conditions
possible with guts 25-30 knots possible.

Saturday...Conditions expected to drop below advisory levels by
Saturday.

Rip Currents...
A low risk for the development of dangerous rip currents is
expected to continue through Tuesday with waves in the surf zone
3 feet or less. A long period swell near 14 seconds could be
more present as we go through Tuesday and this could elevate the
rip risk, however waves are expected to remain on the lower
side.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 6 AM EDT Tuesday for PAZ060-061-070-
     071-101>106.
NJ...Flash Flood Watch until 6 AM EDT Tuesday for NJZ009-010-
     012>027.
DE...Flash Flood Watch until 6 AM EDT Tuesday for DEZ001>004.
MD...Flash Flood Watch until 6 AM EDT Tuesday for MDZ008-012-015-
     019-020.
MARINE...None.

&&

Synopsis...Robertson
Near Term...Gorse/Johnson/MPS
Short Term...Gorse
Long Term...Robertson
Aviation...Gorse/Johnson/Robertson/MPS
Marine...Gorse/Johnson/Robertson/MPS
Hazardous weather outlook, Jun 17, 9:41 PM EDT, 2 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
941 PM EDT Mon Jun 17 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027-
PAZ060-061-070-071-101>106-190145-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Salem-
Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-
Cape May-Southeastern Burlington-Berks-Lehigh-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
941 PM EDT Mon Jun 17 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT TUESDAY...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Several chances of showers and storms exist through Friday. Flooding
may become more of a problem with time across the area should
repeated rounds of storms affect the area.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007-008-PAZ054-055-062-190145-
Sussex-Warren-Morris-Carbon-Monroe-Northampton-
941 PM EDT Mon Jun 17 2019

This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania and northeast Pennsylvania.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Several chances of showers and storms exist through Friday. Flooding
may become more of a problem with time across the area should
repeated rounds of storms affect the area.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-190145-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
941 PM EDT Mon Jun 17 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT TUESDAY...

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Several chances of showers and storms exist through Friday. Flooding
may become more of a problem with time across the area should
repeated rounds of storms affect the area.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-190145-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
941 PM EDT Mon Jun 17 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jun 17, 6:48 PM EDT, 5 hours 11 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
648 PM EDT Mon Jun 17 2019

NJZ016>018-021-022-172330-
Salem-Cumberland-Camden-Atlantic-Gloucester-
648 PM EDT Mon Jun 17 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ATLANTIC...
NORTHEASTERN CUMBERLAND...EAST CENTRAL SALEM...SOUTHEASTERN CAMDEN
AND SOUTHEASTERN GLOUCESTER COUNTIES...

At 645 PM EDT, a strong thunderstorm was located over Elmer, or 10
miles northwest of Vineland, moving east at 30 mph.

Wind gusts up to 45 mph and half inch hail are possible with this
storm.

Locations impacted include...
Vineland, Hammonton, Clayton, Buena, Weymouth, Estell Manor,
Newfield, Elmer, Franklinville, Mays Landing, Elwood-Magnolia,
Olivet, Malaga, Mizpah, Williamstown, Folsom, Collings Lakes and
Centerton.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3945 7472 3945 7473 3944 7472 3942 7472
      3952 7519 3966 7518 3968 7470
TIME...MOT...LOC 2247Z 273DEG 25KT 3958 7513

Iovino
Local storm report, Jun 17, 8:40 PM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
840 PM EDT MON JUN 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     FLOOD            WILLIAMSTOWN            39.68N 74.99W
06/17/2019                   GLOUCESTER         NJ   TRAINED SPOTTER

            THREE TO FOUR INCHES OF WATER COVERING MAIN
            ST. IN WILLIAMSTOWN.

&&

JEO
Special weather statement, Jun 17, 9:32 PM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
932 PM EDT Mon Jun 17 2019

DEZ003-004-180215-
Inland Sussex-Delaware Beaches-
932 PM EDT Mon Jun 17 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUSSEX COUNTY...

At 930 PM EDT, a strong thunderstorm was located near Delmar, moving
east at 35 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Millsboro, Laurel, Selbyville, Delmar, Dagsboro, Millville, Sycamore,
Gumboro, Ocean View, Frankford, South Bethany and Bethel.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3846 7569 3859 7571 3861 7516 3859 7518
      3859 7521 3858 7518 3857 7518 3859 7514
      3858 7507 3860 7507 3860 7510 3861 7506
      3845 7505
TIME...MOT...LOC 0131Z 269DEG 31KT 3848 7564

Iovino
Local storm report, Jun 17, 11:08 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1108 PM EDT MON JUN 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     MARINE TSTM WIND INDIAN BEACH            38.68N 75.08W
06/17/2019  M43 MPH          SUSSEX             DE   MESONET

&&

CMS
Local storm report, Jun 17, 11:47 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1147 PM EDT MON JUN 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     1 S ELMER               39.58N 75.17W
06/17/2019                   SALEM              NJ   PUBLIC

            MULTIPLE TREES DOWN INCLUDING ONE ONTO THE
            DECK OF A HOME. TIME ESTIMATED FROM RADAR.

&&

JEO
Special weather statement, Jun 17, 11:59 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1159 PM EDT Mon Jun 17 2019

DEZ001-002-MDZ008-012-015-180430-
Kent-New Castle-Queen Anne's-Cecil-Kent-
1159 PM EDT Mon Jun 17 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHERN KENT...NORTHEASTERN QUEEN ANNE'S...NORTHEASTERN KENT AND
SOUTHEASTERN CECIL COUNTIES...

At 1158 PM EDT, a strong thunderstorm was located over Delaney
Corner, or 9 miles south of Middletown, moving east at 25 mph.

Pea size hail is possible with this storm.

Locations impacted include...
Dover, Middletown, Smyrna, Clayton, Cheswold, Cecilton, Millington,
Betterton, Warwick, Woodland Beach, Bohemias Mills, Delaney Corner,
Saint Georges, Sassafras, Mount Pleasant, Green Spring, Cayots,
Massey, Hollywood Beach and Townsend.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3937 7606 3941 7603 3942 7600 3944 7600
      3946 7601 3950 7598 3958 7564 3919 7534
      3921 7581 3937 7611
TIME...MOT...LOC 0358Z 265DEG 23KT 3931 7572

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 10:28 PM EDTSpecial Marine WarningPHI32 min
Jun 18, 11:07 AM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren4 hr
Jun 18, 12:38 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset7 hr
Jun 18, 1:51 PM EDTFlash Flood WarningPHIMercer, Middlesex, Somerset4 hr
Jun 18, 2:06 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth, Somerset54 min
Jun 18, 2:11 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth, Ocean4 hr
Jun 18, 2:35 PM EDTSpecial Marine WarningPHI70 min
Jun 18, 2:36 PM EDTFlash Flood WarningPHIMiddlesex, Monmouth3 hr
Jun 18, 3:26 PM EDTFlash Flood WarningPHIHunterdon, Mercer, Somerset4 hr
Jun 18, 3:41 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren4 hr
Jun 18, 3:57 PM EDTFlash Flood WarningPHIHunterdon, Warren4 hr
Jun 18, 4:25 PM EDTSpecial Weather StatementPHIMercer35 min
Jun 18, 5:00 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Monmouth, Ocean67 min
Jun 18, 6:39 PM EDTAreal Flood WarningPHIHunterdon, Somerset4 hr
Jun 18, 7:24 PM EDTAreal Flood WarningPHIHunterdon, Mercer, Somerset4 hr
Jun 18, 5:09 PM EDTFlash Flood WarningPHIBerks, Lehigh, Northampton3 hr
Jun 17, 9:32 PM EDTSpecial Weather StatementPHISussex43 min

Nearby

Special Weather Statements in Delaware, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.